Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

404 Publications


2021 | Journal Article | LibreCat-ID: 34673
T. Black, M. Fuest, and J. Lankeit, “Relaxed parameter conditions for chemotactic collapse in logistic-type parabolic–elliptic Keller–Segel systems,” Zeitschrift für angewandte Mathematik und Physik, vol. 72, no. 3, Art. no. 96, 2021, doi: 10.1007/s00033-021-01524-8.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 34675
T. Black and C. Wu, “Prescribed signal concentration on the boundary: Weak solvability in a chemotaxis-Stokes system with proliferation,” Zeitschrift für angewandte Mathematik und Physik, vol. 72, no. 4, Art. no. 135, 2021, doi: 10.1007/s00033-021-01565-z.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34789
H. Amiri, H. Glöckner, and A. Schmeding, “Lie groupoids of mappings taking values in a Lie groupoid,” Archivum Mathematicum, vol. 56, no. 5, pp. 307–356, 2020, doi: 10.5817/AM2020-5-307.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34787
H. Glöckner and N. Masbough, “Products of regular locally compact spaces are k_R-spaces,” Topology Proceedings, vol. 55, pp. 35–38, 2020.
LibreCat
 

2020 | Preprint | LibreCat-ID: 34808
H. Glöckner, “Smoothing operators for vector-valued functions and extension operators,” arXiv:2006.00254. 2020.
LibreCat | arXiv
 

2020 | Journal Article | LibreCat-ID: 31264
B. Küster and T. Weich, “Pollicott-Ruelle Resonant States and Betti Numbers,” Communications in Mathematical Physics, vol. 378, no. 2, pp. 917–941, 2020, doi: 10.1007/s00220-020-03793-2.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34828
M. Hanusch, “The regularity problem for Lie groups with asymptotic estimate Lie algebras,” Indagationes Mathematicae, vol. 31, no. 1, pp. 152–176, 2020, doi: 10.1016/j.indag.2019.12.001.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34830
M. Hanusch, “The Strong Trotter Property for Locally μ-convex Lie Groups,” Journal of Lie Theory, vol. 30, no. 1, pp. 025–032, 2020.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 51386
J. Hilgert and H. Barnum, “Spectral Properties of Convex Bodies,” J. of Lie Theory, vol. 30, pp. 315–344, 2020.
LibreCat
 

2020 | Book Review | LibreCat-ID: 51559
J. Hilgert, “Titu Andreescu und Vlad Crisan: Mathematical Induction – A powerful and elegant method of proof. XYZ Press 2017 und Florian André Dalwigk: Vollständige Induktion – Beispiele und Aufgaben bis zum Umfallen. Springer Spektrum 2019,” Mathematische Semesterberichte, vol. 67. pp. 301–305, 2020, doi: 10.1007/s00591-020-00282-4.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51557
J. Hilgert, “Fabio Toscano: The Secret Formula – How a Mathematical Duel Inflamed Renaissance Italy and Uncovered the Cubic Equation. Princeton University Press 2020,” Mathematische Semesterberichte, vol. 67. pp. 307–309, 2020, doi: 10.1007/s00591-020-00283-3.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51561
J. Hilgert, “Robert Bosch: OPT ART – From Mathematical Optimization to Visual Design. Princeton University Press 2019,” Mathematische Semesterberichte, vol. 67. pp. 123–124, 2020, doi: 10.1007/s00591-020-00272-6.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51560
J. Hilgert, “David M. Bressoud: Calculus Reordered -- A History of the Big Ideas. Princeton University Press 2019,” Mathematische Semesterberichte, vol. 67. pp. 297–299, 2020, doi: 10.1007/s00591-020-00280-6.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51564
J. Hilgert, “Daniel Grieser: Mathematisches Problemlösen und Beweisen – Eine Entdeckungsreise in die Mathematik. 2. Auflage (Springer 2017),” Mathematische Semesterberichte, vol. 67. pp. 97–98, 2020, doi: 10.1007/s00591-019-00254-3.
LibreCat | DOI
 

2020 | Book Review | LibreCat-ID: 51563
J. Hilgert, “Claas Lattmann: Mathematische Modellierung bai Platon zwischen Thales und Euklid (De Gruyter 2019),” Mathematische Semesterberichte, vol. 67. pp. 109–111, 2020, doi: 10.1007/s00591-019-00254-3.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 53415
B. Küster and T. Weich, “Pollicott-Ruelle Resonant States and Betti Numbers,” Communications in Mathematical Physics, vol. 378, no. 2, pp. 917–941, 2020, doi: 10.1007/s00220-020-03793-2.
LibreCat | DOI
 

2020 | Book | LibreCat-ID: 51488
J. Hilgert, Mathematik studieren -- Ein Ratgeber für Erstsemester und solche, die es vielleicht werden wollen. Springer Spektrum, 2020.
LibreCat | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 37373
M. Winkler, “Single-point blow-up in the Cauchy problem for the higher-dimensional Keller-Segel system,” Nonlinearity, vol. 33, pp. 5007–5048, 2020.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 37380
M. Winkler, “Boundedness in a two-dimensional Keller-Segel-Navier-Stokes system involving a rapidly diffusing repulsive signal.,” Zeitschrift für angewandte Mathematik und Physik, vol. 71, Art. no. 10, 2020.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 37367
M. Winkler, “Can simultaneous density-determined enhacement of diffusion and cross-diffusion foster boundedness in Keller-Segel type systems involving signal-dependent motilities?,” Nonlinearity, vol. 33, pp. 6590–6623, 2020.
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed